# SDR HALA0600508

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Lightning Strike
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKES(15) ON APU COMPARTMENT LEFT DOOR OUTER SKIN.  REPAIRED LT APU DOOR (15 EA LIGHTNING STRIKES) IAW SRM 53-01-2R-8.
